# SDR 00FDEA00714

- Difficulty date: October 6, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 63,830 hours, 16,442 cycles
- System (JASC): 2440 · External Power System
- Part: Harness
- Part number: D233910
- Condition: Shorted
- Location: Cargo Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL PWR FEEDER CABLES FOUND SHORTED AND BURNT WHICH CAUSED FIRE AT FWD CARGO BULKHEAD AREA.  *S/D*  REMOVED AND REPLACED PER WDM STANDARD MAINTENANCE PRACTICES 20-10-01, 20-20-01 & WDM 24-41-01.  EXT PWR OPS CK SAT PER 24-53-01.
